Post # 1
My wedding is on Saturday (three days away), and (TMI Warning) I’ve been spotting, which is more closer to the heaviness of a period, since last week!! It should have stopped by now, but it’s still going. Here’s the kicker – I’m still taking the pill! What the?! I feel the only explanation for this is stress. I’d love to hear from anyone who’s been in the situation I’m in right now so I don’t feel like it’s only me. I am prepared though, I’ll be wearing underwear with a pad, with my shapewear on top… So hopefully everything goes smoothly, just more trips to the bathroom than anticipated
Post # 2
I have never been in that situation, but as a thought, I would recommend taking a pregnancy test. Some woman do get pregnant while on the pill. If it does turn out that you are pregnant, definitely would stop taking the pill and go see a doctor.
Congratulations on the wedding!
Post # 3
Did you try skipping a period on the bill? Sometimes you can have spotting if you did. If I was you I’d probably listen to PP and check to see if you’re pregnant and if you’re not I’d go straight into my next pack to try and avoid a full withdrawal bleed (“period”) for my wedding.
Post # 4
I used to spot a little if I took my pill at the wrong time (ex: morning instead of evening), but just for a couple of days. It could also be stress.
Post # 5
Have you been taking antibiotics? Or any other prescriptions that can decrease the effectiveness of your pills? Congratulations on your wedding!
Post # 6
stress for sure, used to happen to me sometimes
Post # 7
Any new women in your life in the last weeks? Some women are pheromone followers. Being around other women can screw with your cycle…pill or not. I have a cousin that always causes my cycle to freak out if we are around each other for a day or so.